# SDR IPXA2573138

- Difficulty date: April 21, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 22,145 hours, 14,023 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545745
- Condition: Mismanufactured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CK, MAIN CARGO COMPARTMENT FLOOR PANEL 232XXF WAS FABRICATED WRONG.   FABRICATED NEW FLOOR PANEL IAW EO.B757-5320-9692-H.
